Sh:901

Bib entry
@article{Sh:901,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon and Soukup, Lajos},
 title = {{Resolvability vs. almost resolvability}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {156},
 number = {11},
 year = {2009},
 pages = {1966--1969},
 issn = {0166-8641},
 doi = {10.1016/j.topol.2009.03.019},
 mrclass = {54A25 (03E35)},
 mrnumber = {2536179},
 doi = {10.1016/j.topol.2009.03.019},
 note = {\href{https://arxiv.org/abs/math/0702296}{arXiv: math/0702296}},
 arxiv_number = {math/0702296}
}